Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 856914, 12 pages
http://dx.doi.org/10.1155/2013/856914
Research Article

Fault Detection for a Class of Uncertain Linear Systems

School of Automation Engineering, Northeast Dianli University, Jilin 132012, China

Received 3 July 2013; Accepted 15 August 2013

Academic Editor: Bochao Zheng

Copyright © 2013 Qingyu Su and Jian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Xiafu Peng, Lixiong Lin, Xunyu Zhong, and Chengrui Liu, “Methods for Fault Diagnosability Analysis of a Class of Affine Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2015, pp. 1–6, 2015. View at Publisher ยท View at Google Scholar